# SDR LR7A2017092801194

- Difficulty date: September 28, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 56,581 hours, 33,331 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cap
- Part number: LS4317LS5134
- Condition: Cracked
- Location: Ramp Door
- Component: Ramp Door, Lkheed
- Component part number: 3724053
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-13 CHECK,   FOUND RAMP DOOR STA 6, BULKHEAD UPPER CAP CRACKED AT BL 0 AROUND ANCHOR NUT.   REPAIRED IAW SRM 51-140-22.
